# SDR UALA2012062203325

- Difficulty date: June 22, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 33,805 hours, 14,800 cycles
- Engine: Iae V2527A5
- System (JASC): 3441 · Inertial Guidance System
- Part: Computer
- Part number: 4917011
- Part serial: 236
- Condition: Faulty
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ADR 3 FAULTS, FLIGHT DIVERTED.  REPLACED ADIRU 3 (1FP3) REF MM 34-12-34-401 AND TESTED REF MM 34-13-00 AND REPLACED SFCC 2 REF MM 27-51-34-401 AND TESTED REF MM 27-54-00, ALL PARTS OF TESTS PASS AND NO MESSAGES ARE PRESENT.  PERFORMED SUCCESSFUL LAND CAT1 11 TEST REF MM 22-97-00.
